# SDR 2006FA0000170

- Difficulty date: February 17, 2006
- Submitted: February 24, 2006
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ4212
- Part serial: 7R000
- Condition: Seized
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER SEIZED DURING START UP.  (K)
